# SDR ASOA2015061713111

- Difficulty date: May 15, 2015
- Submitted: June 17, 2015
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 25,613 hours, 18,085 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SKIN UNDER PANEL 832AB IS CORRODED IN MULTIPLE SCREW HOLE LOCATIONS.  INNER SKIN REPLACED WITH NEW SERVICEABLE SKIN ASSY IAW DWG 601R318024 & SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01.
